MAUDE Adverse Event Report: BECTON DICKINSON SHARPS CONTAINER BD; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS CONTAINER BD; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305616
Medical Device Problem Codes Break (1069); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that sharps container bd¿ was damaged and the lid was missing.This occurred on 2 occasions.The following information was provided by the initial reporter: it was reported we received the sharps containers, b-d305616, yesterday afternoon and 2 were broken and they didn't have the lids with them.

Brand Name
SHARPS CONTAINER BD
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12666145
Report Number2243072-2021-02540
Device Sequence Number1309427
Product Code FMI
UDI-Device Identifier00382903056163
UDI-Public00382903056163
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305616
Device Catalogue Number305616
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1